# SDR CA130722001

- Difficulty date: July 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128A
- Condition: Failed
- Location: Hyd System
- Part time: 9,838 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT, NO.1 HYD ISOLATION VALVE CAUTION OCCURRED FOLLOWED SHORTLY AFTERWARDS BY ROLL SPOILER INBD HYD AND ELEVATOR PRESSURE CAUTIONS. NR 1 HYD CONTENTS WERE SEEN TO BE STEADY AT AROUND THE FIRST DIVISION AND NO1 HYDRAULIC PRESSURE WAS NORMAL. PREVIOUSLY, DURING THE CRUISE SYSTEM CHECKS NO.1 CONTENTS HAD BEEN NOTED AT 70%. NR 1 HYD CONTENTS WERE ALSO SLOWLY REDUCING TO BELOW THE FIRST DIVISION. FLAPLESS LANDING COMPLETED.  HYD LEAK FOUND FROM THE NO.1 PRESSURE MANIFOLD GHPU RETURN LINE FITTING. O- RING WAS FOUND DAMAGED. O- RING REPLACED.
